# SDR FDEA201007252663

- Difficulty date: July 25, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 50,820 hours, 11,220 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7082505
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK AT STA 6-70 X= 46 FOUND CRACKED.  REMOVED AND FABRICATED NEW SEAT TRACK AND INSTALLED AS PER SRM 51-33-01 REV. 43 AND DWG AGA7082 REV.  A.  THIS   REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 110.
